# SDR SWIA2024022019

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 51,204 hours, 44,218 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Skid
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CALLING V1, ROTATE, WE GOT EITHER A/SKID INBD OR A/SKID OUTBD, FOLLOWED BY L REV UNSAFE.  BOTH MESSAGES WENT AWAY IN 5 TO 10 SECONDS.  WE COMPLETED THE QRH FOR ALL MESSAGES.  (FLIGHT 5305 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
